MathSciNet Relay Station
MathSciNet bibliographic data
MR367981 (51 #4223) 55C20 (57A65)
Husseini, S. Y. The products of manifolds with the f.p.p. need not have the f.p.p. Bull. Amer. Math. Soc. 81 (1975), 441–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement